# SDR 2008UALA03478

- Difficulty date: June 18, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 62,452 hours, 18,114 cycles
- Engine: Pwa PW2037
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Part number: MR49533225
- Condition: Faulty
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

APU FAILED 3 START ATTEMPTS AT FL360.  APU 60189 HAS EXHIBITED STARTING ISSUES SINCE LATE MAY.  PRIOR TO THIS EVENT ECU MR49613-127 WAS REPLACED WITH MR49613-40 ON 6/8/08.  THE -127 UNIT TESTED WITH NO FAULT FOUND.  INLET PRESSURE SENSOR MR49533-225 WAS REPLACED WITH MR49533-75 ON 6/18/08.  THE -225 UNIT TESTED WITH NO FAULT FOUND.  THE STARTING ISSUES CONTINUED SINCE THIS EVENT ON 6/18/2008.
